Advanced search
Start date
Betweenand

Random walks and dependent percolation

Grant number: 13/24928-2
Support Opportunities:Scholarships in Brazil - Post-Doctoral
Effective date (Start): May 01, 2014
Effective date (End): April 30, 2017
Field of knowledge:Physical Sciences and Mathematics - Probability and Statistics - Probability
Principal Investigator:Marina Vachkovskaia
Grantee:Caio Teodoro de Magalhães Alves
Host Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated scholarship(s):15/18930-0 - Decoupling in correlated percolation models, BE.EP.PD

Abstract

In this project I present the subjects in which i intend to work under professor Marina Vachkovskaia s supervision. These subjects cover recent research areas in Probability, such as dependent percolation models on Zd, and topics in random walks. An special emphasis is given to the random interlacements model, on which I worked in my doctorate thesis. We also intend to work on problems related to the random walk cover time on the discrete torus Zd/nZd, and controlled random walks.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (5)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
ALVES, C.; HILARIO, M. R.; DE LIMA, B. N. B.; VALESIN, D.. A Note on Truncated Long-Range Percolation with Heavy Tails on Oriented Graphs. Journal of Statistical Physics, v. 169, n. 5, p. 972-980, . (13/24928-2)
ALVES, CAIO; RIBEIRO, RODRIGO; SANCHIS, REMY. Large Communities in a Scale-Free Network. Journal of Statistical Physics, v. 166, n. 1, p. 137-149, . (13/24928-2)
ALVES, CAIO; POPOV, SERGUEI. Conditional decoupling of random interlacements. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, v. 15, n. 2, p. 1027-1063, . (15/18930-0, 13/24928-2)
ALVES, CAIO; RIBEIRO, RODRIGO; SANCHIS, REMY. Diameter of PA random graphs with edge-step functions. RANDOM STRUCTURES & ALGORITHMS, v. 57, n. 3, . (15/18930-0, 13/24928-2)
ALVES, CAIO; RIBEIRO, RODRIGO; SANCHIS, REMY. LUSTERING IN PREFERENTIAL ATTACHMENT RANDOM GRAPHS WITH EDGE-STE. JOURNAL OF APPLIED PROBABILITY, v. 58, n. 4, p. 890-908, . (13/24928-2, 15/18930-0)

Please report errors in scientific publications list using this form.